Публикация №5869

Название публикацииON THE BOUND OF PROXIMITY OF THE BINOMIAL DISTRIBUTION TO THE NORMAL ONE
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2012
Том56
Номер2
ГлаваНе задан
Страницы213-239
АннотацияНе задан
АвторыNagaev SV
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2010) A SMOOTHING INEQUALITY

(2010) ON THE UPPER BOUND FOR THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY

(2007) SHARPENING OF THE UPPER BOUND OF THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY

(2010) THE LOWER ASYMPTOTICALLY EXACT CONSTANT IN THE CENTRAL LIMIT THEOREM